MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT 01.32.3644HCT FLAT PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT 01.32.3644HCT FLAT PE HC LINER Ø36/E
Model Number 01.32.3644HCT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 27 december 2024.Lot 2337865: (b)(4) items manufactured and released on 02-oct-2023.Expiration date: 2028-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation based on the pictures received from the received photos a crack in the rim of the polyethylene liner can be noted.A suboptimal alignment of the liner into the cup during impaction may have caused the damage reported, or the presence of soft tissue might have prevented the complete insertion or adherence of the liner in the cup.
 
Event or Problem Description
After the liner was impacted, a protrusion and a crack was found on the surface.Surgery completed successfully using a back-up.About 30-minute delay occurred to remove the liner and implant a new one.Total surgery time 1.5 hour.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d department: from the received piece, a crack was found in the rim surface; the reason of the event is unknown from the received information, but it is possible that an improper impaction, more inclined respect to the cup/liner axis, has been applied, causing the crack in the liner rim.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
MPACT 01.32.3644HCT FLAT PE HC LINER Ø36/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21206457
Report Number3005180920-2024-01181
Device Sequence Number8071273
Product Code LZO
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.32.3644HCT
Device Lot Number2337865
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian